Aa
A
A
A
Close
Women's Health: Postpartum Community
26.1k Members
Avatar universal

Am I having a miscarriage?

I have been on depo provera injections for the last nearly 8 years and only had bleeding when I first stared the injections. I never have bleeding now.

I have been having regular sex (without condoms).
Last night I had what felt like bad period cramps. I haven't had these since before I started the injections 8 years ago. Today I have felt funny all day, no appetite and feeling a bit sick. This evening I have started bleeding, and I'm having stomach pains again. Could I be miscarrying? Without even realising I am pregnant.

I have noticed that my breasts are getting bigger over the last few weeks as my bras aren't fitting as well as they used to but didn't think anything of it until now.
0 Responses
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.